Publicaciones Matemáticas Básicas | CIMAT

                              Jueves, 9 de Julio de 2020

Se encuentra usted aquí

Publicaciones Matemáticas Básicas




Díaz-Francés, E. y Montoya, J. A. (2012). The simplicity of likelihood based inferences for P(X<Y) and for the ratio of means in the exponential model. Statistical Papers. En prensa.

Díaz-Francés, E y Rubio, F. J. (2012) On the existence of a normal approximation to the distribution of the ratio of two independent normal random variables. Statistical Papers. En prensa.

Andreas E. Kyprianou and, Juan Carlos Pardo (2012) An optimal stopping problem for fragmentation processes. Stochastic Processes and their Applications 122 (2012) 1210–1225

Kuznetsovy J. C. Pardo z M. Savov (2012) Distributional properties of exponential functionals of Lévy processes. Electron. J. Probab. 17 (2012), no. 8, 1–35. ISSN: 1083-6489 DOI: 10.1214/EJP.v17-1755

A. Kuznetsov, A. E. Kyprianou and JC Pardo  (2012) Meromorphic Lévy Processes and their Fluctuation Identities. The Annals of Applied Probability 2012, Vol. 22, No. 3, 1101–1135
DOI: 10.1214/11-AAP787

A. Kuznetsov  and J.C. Pardo Fluctuations of Stable Processes and Exponential Functionals of Hypergeometric Lévy Processes. Acta Appl Math, DOI 10.1007/s10440-012-9718-

José A. Díaz-García and Rogelio Ramos-Quiroga (2012) Optimum allocation in multivariate stratified random sampling: stochastic matrix mathematical programming. Statistica Neerlandica (2012) doi:10.1111/j.1467-9574.2012.00527.x

Victor Muñiz, Johan Van Horebeek, and Rogelio Ramos Measuring the Importance of Variables in Kernel PCA. In P. Brito (editor), Proceedings COMPSTAT, 517-524. Physica Verlag.

Pedro C. Alvarez Esteban y Joaquín Ortega (2012) Changes in Wave Spectra and Total Variation Distance. Proceedings of the Twenty-second (2012) International Offshore and Polar Engineering Conference Rhodes, Greece, June 17–22, 2012. ISBN 978-1-880653-94–4 (Set); ISSN 1098-6189 (Set)

Victor Pérez-Abreu and Noriyoshi Sakuma Free Infinite Divisibility of Free Multiplicative Mixtures of theWigner Distribution. J Theor Probab (2012) 25:100–121 DOI 10.1007/s10959-010-0288-5

Makoto Maejima, Víctor Pérez-Abreu and Ken-Iti Sato A class of multivariate infinitely divisible distributions related to arcsine density. Bernoulli 18(2), 2012, 476–495 DOI: 10.3150/10-BEJ348

Víctor Rivero Tail asymptotics for exponential functional of Lévy processes: the convolutions equivalent case. Annales de l'Institut Henri Poincaré Serie B (2012). arXiv:0905.2401v1




Rolando Cavazos-Cadena, Daniel Hernández-Hernández, Discounted Approximations for Risk-Sensitive Average Criteria in Markov Decision Chains with Finite State Space. MATHEMATICS OF OPERATIONS RESEARCH Vol. 36, No. 1, February 2011, pp. 133–146, issn 0364-765X _ eissn 1526-5471 _ 11 _ 3601 _ 0133 doi 10.1287/moor.1100.0476

J. Andrés Christen, Fabrizio Ruggeri , Enrique Villa Utility based maintenance analysis using a Random Sign censoring model. Reliability Engineering and System Safety 96 (2011) 425–431

Enrique Raúl Villa-Diharce, Pedro Enrique Monjardin, Análisis bivariado de confiabilidad basado en cópulas. Reliability Bivariate Analysis Based on Copulas. Revista Colombiana de Estadística, Junio 2011, volumen 34, no. 2, pp. 267 a 285

Luis G. González, Graciela González-Farías & M. Vittoria Levati Identifying Preferences for Conditional Cooperation Using Individual Beliefs. Communications in Statistics - Theory and Methods, 40:17, 3099-3118 (2011)
Jorge Domínguez Domínguez, Jorge Axel Domínguez López, Learning to Design Experiments Using Computer Simulations* International Journal of Engineering Education Vol. 27, No. 4, pp. 693–702, 2011

Hypatia Arano-Varela, Jorge Domínguez Domínguez and Octavio Paredes-López Effect of Enviromental Conditions on the Expression Levels of a Recombinant 11s Amaranth Globulin in Escherichia Coli. Recent Patents on Biotechnology 2012, 6, 23-31

Carlos Regalado, Immer Vázquez-Obregón, Blanca Estela García-Almendárez, Jorge Domínguez-Domínguez · Araceli Aguilera-Barreyro · Aldo Amaro-Reyes. Xylanolytic enzymes production by Aspergillus niger GS1 from solid-state fermentation on corn stover and their effect on ruminal digestibility. Electronic Journal of Biotechnology ISSN: 0717-3458, 2011 by Pontificia Universidad Católica de Valparaíso, Chile

S. Chakraborty, E.T. Kolkovska and J.A. López-Mimbela Stability of a Nonlinear Equation Related to a Spatially-inhomogeneous Branching Process. Progress in Probability, Vol. 65, 189–200
c_2011 Springer Basel AG

José Alfredo López-Mimbela and Nicolas Privault. Large time behavior of reaction–diffusion equations with Bessel generators. J. Math. Anal. Appl. 383 (2011) 560–572

Péter Kevei  and José Alfredo López Mimbela Critical Multitype Branching Systems: Extinction Result Electronic Journal of Probability Vol. 16 (2011), Paper no. 50, pages 1356–1380.

M.E. Caballero, J.C. Pardo and J.L. Pérez Explicit identities for Lévy processes associated to symmetric stable processes. Bernoulli 17(1), 2011, 34–59

By A. Kuznetsov, A. E. Kyprianou, J. C. Pardo and K. Van Schaik A Wiener-Hopf Monte Carlo Simulation Technique for Lévy Processes. The Annals of Applied Probability 2011, Vol. 21, No. 6, 2171–2190 DOI: 10.1214/10-AAP746

E.J. Baurdouxa, A.E. Kyprianoub, J.C. Pardo. The Gapeev–Kühn stochastic game driven by a spectrally positive Lévy process. Stochastic Processes and their Applications 121 (2011) 1266–1289

Townsend Peterson, Jorge Soberón, Richard G. Pearson, Robert P. Anderson, Enrique Martínez-Meyer, Miguel Nakamura and Miguel Bastos Araújo. Ecological Niches and Geographic Distributions. PRINCETON UNIVERSITY PRESS. Princeton and Oxford ISBN 978-0-691-13686-8
ISBN (pbk.) 978-0-691-13688

Loïc Chaumont, Henry Pantí and Víctor Rivero. The Lamperti representation of real-valued self-similar Markov processes. Bernulli (to appear). arXiv:1111.1272v2 [math.PR] 8 Nov 2011

R. A. Doney and V. Rivero Asymptotic behaviour of first passage time distributions for Lévy processes. Probability. Theory and Related Fields (to appear) July 25, 2011 arXiv:1107.4415v1 [math.PR] 22 Jul 2011

Bénédicte Haas & Víctor Rivero. Quasi-stationary distributions and Yaglom limits of self-similar Markov processes. Stochastic Processes and their Applications arXiv:1110.4795v1 [math.PR] 21 Oct 2011

J. C. Pardo,  V. Rivero and K. van Schaik. On the density of exponential functionals of Lévy processes. Bernoulli arXiv:1107.3760v1 [math.PR] 19 Jul 2011



Rogelio Salinas-Gutiérrez, Arturo Hernández-Aguirre, Mariano J.J. Rivera-Meraz, and Enrique R. Villa-Diharce Supervised Probabilistic Classification Based on Gaussian Copulas. G. Sidorov et al. (Eds.): MICAI 2010, Part II, LNAI 6438, pp. 104–115, 2010. c_ Springer-Verlag Berlin Heidelberg 2010

Francisco J. Caro-Lopera, José A. Díaz-García , Graciela González-Farías Noncentral elliptical configuration density. Journal of Multivariate Analysis 101 (2010) 32_43

Marco Dozzi and José Alfredo López-Mimbela Finite-time blowup and existence of global positive  solutions of a semi-linear SPDE. Stochastic Processes and their Applications 120 (2010) 767–776.



Gabriel Escarela , Angélica Hernández Modelado de parejas aleatorias usando cópulas. Modelling Random Couples Using Copulas. Revista Colombiana de Estadística
Junio 2009, volumen 32, no. 1, pp. 33 a 58

Hernández-Hernández Daniel, Treviño-Aguilar Erick Efficient Hedging of European options with robust convex loss functionals: A dual representation formula.  Mathematical Finance.

Díaz Francés, E. y Montoya, J. A. (2009). Letter to the Editor, On a paper by Nadarajah and Kotz (Statistical Methods and Applications 15:151-158, 2006). Statistical Methods and Applications: Volume 18, Issue1, Page 63.

Montoya, J. A., Díaz-Francés, E. y Sprott, D. A. (2009). On a Criticism of the Profile Likelihood Function. Statistical Papers. V. 50, pp. 195-202.

Rogelio Salinas-Gutiérrez, Arturo Hernández-Aguirre, and Enrique R. Villa-Diharce Using Copulas in Estimation of Distribution Algorithm. MICAI 2009, LNAI 5845, pp. 658–668, 2009. c_ Springer-Verlag Berlin Heidelberg 2009

Rolando Cavazos–Cadena and Graciela González–Farías. Large Sample Statistical Inference for Skew-Symmetric Families on the Real Line.

Graciela González-Farías, J. Armando Domínguez Molina, and Ramón M. Rodríguez-Dagnino Efficiency of the Approximated Shape Parameter Estimator in the Generalized Gaussian distribution. IEEE Transactions on vehicular technology, Vol. 58, No. 8, October 2009

Jorge Soberón and Miguel Nakamura Niches and distributional areas:  Concepts, methods, and assumptions. 19644–19650 _ PNAS _ November 17, 2009 _ vol. 106 _ suppl. 2

Victor Pérez-Abreu and Constantin Tudor On The Traces Of Laguerre Processes. Electronic Journal of Probability, Vol. 14 (2009), Paper no. 76, pages 2241–2263

Octavio Arizmendi E  and Víctor Pérez-Abreu The S-Transform of Symmetric Probability Measures with Unbounded Supports. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY S 0002-9939(09)09841-4, Article electronically published on February 16, 2009

Rolando Cavazos-Cadena , Daniel Hernández-Hernández Necessary and sufficient conditions for a solution to the risk-sensitive Poisson equation on a finite state space I. Systems & Control Letters 58 (2009) 254_258



Angelica Hernandez-Quintero, Jean-François Dupuy,· Gabriel Escarela Analysis of a semiparametric mixture model for competing risks. Annals of the Institute of Statistical
Mathematics, 63:(2) 305-329.

Netzahualcóyotl Castañeda-Leyva_ and Daniel Hernández-Hernández Utility maximization in markets with bid-ask spreads. Stochastics: An International Journal Of Probability And Stochastic

Díaz-Francés, E. y Montoya, J.A. (2008).”, Correction to “In the linear combination of normal and Laplace random variables by Nadarajah, S., Computational Statistics, 2006, 21, 63-71. Computational Statistics, V. 23, pp. 661-666.

Ángel E. Muñoz Zavala, Arturo Hernández Aguirre, Enrique R. Villa Diharce and Salvador Botello Rionda Constrained optimization with an improved particle swarm optimization algorithm. International Journal of Intelligent Computing and Cybernetics, Vol. 1 No. 3, 2008, pp. 425-453
q Emerald Group Publishing Limited, 1756-378X, DOI 10.1108/17563780810893482

Ortega, J. & Smith, G.H. Empirical Assay of the Use of the Hilbert-Huang Transform for the Spectral Analysis of Storm Waves. Proc. 27th International Conference on Offshore Mechanics and Arctic Engineering (OMAE 2008) pp. 11.

Santanu Chakraburty and Jose Alfredo López-Mimbela Nonexplosion of a class of similinear equations via branching particle representations. Adv. Appl. Prob. 40, 250-272 (2008)

Ekaterina Todorova, José Alfredo López-Mimbela and Aroldo Pérez Blowup and Life Span Bounds for a Reaction-diffusion Equation with a Time-dependent Generator. Electronic Journal of Differential Equations, Vol. 2008(2008), No. 10, pp. 1–18. ISSN: 1072-6691. URL: or

Miguel Nakamura and Jorge Soberón Use of Approximate Inference in an Index of Completeness of Biological Inventories. Conservation Biology. DOI: 10.1111/j.1523-1739.2008.01116.x

Victor Pérez-Abreu and Noriyoshi Sakuma Free Generalized Gamma Convolutions. Elect. Comm. in Probab. 13 (2008), 526–539

Loïc Chaumont, Andreas Kyprianou , Juan Calos Pardo and Victor Rivero Fluctuation theory and exit systems for positive self-similar Markov Processes. Annals of Probability Vol. 40-1 (2011), 245-279.



D. Hernández-Hernández y A. Schied. A control approach to robust utility maximization with log-utility and time consistent penalties. Stochastic Processes and Their Applications (2007), 117, pp. 980-1000

José A. Díaz-García, Graciela González-Farías, Víctor M. Alvarado-Castro, Exact Distributions for Sensitivity Analysis in Linear Regression. Applied Mathematical Sciences, Vol. 1, 2007, no. 22, 1083 – 1100

J. Armando Domínguez-Molina; Graciela González-Farías; Rogelio Ramos-Quiroga; Arjun K. Gupta. A Matrix Variate Closed Skew-Normal Distribution with Applications to Stochastic Frontier Analysis. Communications in Statistics - Theory and Methods, 36:9, 1691 – 1703. To link to this article: DOI: 10.1080/03610920601126126

Hernández Ch., J.B. & Ortega, J. A Comparison of Segmentation Procedures and Analysis of the Evolution of Spectral Parameters Proc. 17th. International Offshore and Polar Engineering Conference (ISOPE 07), 3: 1836-1842 (2007).

Ortega, J. & Smith, G.H. Spectral Analysis of Storm Waves Using the Hilbert-Huang Transform Proc. 17th. International Offshore and Polar Engineering Conference (ISOPE 07), 3: 1830-1835 (2007).

José Alfredo López-Mimbela and Nicolas Privault.  Critical Exponents for Semilinear PDEs with Bounded Potentials. Progress in Probability, Vol. 59, 243–259 2007 Birkh¨auser Verlag Basel/Switzerland

Richard G. Pearson, Christopher J. Raxworthy, Miguel Nakamura and A. Townsend Peterson. Predicting species distributions from small numbers of occurrence records: a  test case using cryptic geckos in Madagascar. Journal of Biogeography (J. Biogeogr.) (2007) 34, 102–117

Víctor Rivero Recurrent extensions of self-similar Markov processes and Cramer’s condition II.
Bernoulli 13(4), 2007, 1053–1070. DOI: 10.3150/07-BEJ6082

Centro de Investigación en Matemáticas, A.C., Jalisco S/N, Col. Valenciana CP: 36023 Guanajuato, Gto, México, Apartado Postal 402, CP 36000
Tel. + 52 473 732 7155 / 735 0800 / Responsable de la información
Política de Privacidad y Manejo de Datos Personales
Esta página se ve en una resolución de 1024 x 768